MathSciNet Relay Station
MathSciNet bibliographic data
MR2775823 60K35 (49Q20 60F15)
Cerf, Raphaël; Théret, Marie Law of large numbers for the maximal flow through a domain of $\Bbb R^d$ in first passage percolation. Trans. Amer. Math. Soc. 363 (2011), no. 7, 3665–3702.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement